oalib
Search Results: 1 - 10 of 100 matches for " "
All listed articles are free for downloading (OA Articles)
Page 1 /100
Display every page Item
Ostrowski, Grüss, Cebysev type inequalities for functions whose second derivatives belong to Lp(a, b) and whose modulus of second derivatives are convex
RAFIQ,ARIF; AHMAD,FAROOQ;
Revista Colombiana de Matemáticas , 2007,
Abstract: ostrowski, grüss, cebysev type inequalities involving functions whose second derivatives belong to lp(a,b) and whose modulus of second derivatives are convex are established. the results provide better bounds than those currently available in the literature.
Ostrowski type inequalities for functions whose derivatives are preinvex  [PDF]
Imdat Iscan
Mathematics , 2012,
Abstract: In this paper, we established new inequalities of Ostrowski's type for the class of preinvex functions are introduced.
On Ostrowski-type inequalities for functions whose derivatives are m-convex and (alph, m)-convex functions with applications  [cached]
Mohammad W. Alomari,Mahmmud A. Latif,Sabir Hussain
Tamkang Journal of Mathematics , 2012, DOI: 10.5556/j.tkjm.43.2012.521-532
Abstract: In this paper we establish variant inequalities of Ostrowski's type for functions whose derivatives in absolute value are $m$-convex and $left( alpha,m ight) $-convex. Applications to some special means are obtained.
Some Ostrowski's Type Inequalities for Functions whose Second Derivatives are s-Convex in the Second Sense and Applications  [PDF]
Erhan Set,Mehmet Zeki Sarikaya,M. Emin Ozdemir
Mathematics , 2010,
Abstract: Some new inequalities of Ostrowski type for twice differentiable mappings whose derivatives in absolute value are s-convex in the second sense are given.Applications for special means are also provided.
Some Companions of Ostrowski type inequality for functions whose second derivatives are convex and concave with applications  [PDF]
M. Emin ?zdemir,Merve Avci Ardic
Mathematics , 2012,
Abstract: In this paper, we obtain some companions of Ostrowski type inequality for absolutely continuous functions whose second derivatives absolute value are convex and concave.Finally, we gave some applications for special means.
Some companions of perturbed Ostrowski type inequalities for functions whose second derivatives are bounded and application  [PDF]
Wenjun Liu,Yiting Zhu
Mathematics , 2012,
Abstract: In this paper we establish some companions of perturbed Ostrowski type integral inequalities for functions whose second derivatives are bounded. Some applications to composite quadrature rules, and to probability density functions are also given.
A companion of Ostrowski like inequality for mappings whose second derivatives belong to $L^{\infty}$ spaces and applications  [PDF]
Wenjun Liu
Mathematics , 2012,
Abstract: A companion of Ostrowski like inequality for mappings whose second derivatives belong to $L^{\infty}$ spaces is established. Applications to composite quadrature rules, and to probability density functions are also given.
A Perturbed Ostrowski-Type Inequality on Time Scales for Points for Functions Whose Second Derivatives Are Bounded  [cached]
Liu Wenjun,Ng? Qu?cAnh,Chen Wenbing
Journal of Inequalities and Applications , 2008,
Abstract: We first derive a perturbed Ostrowski-type inequality on time scales for points for functions whose second derivatives are bounded and then unify corresponding continuous and discrete versions. We also point out some particular perturbed integral inequalities on time scales for functions whose second derivatives are bounded as special cases.
A Perturbed Ostrowski-Type Inequality on Time Scales for k Points for Functions Whose Second Derivatives Are Bounded  [cached]
Wenjun Liu,Qu?c Anh Ng?,Wenbing Chen
Journal of Inequalities and Applications , 2008, DOI: 10.1155/2008/597241
Abstract: We first derive a perturbed Ostrowski-type inequality on time scales for k points for functions whose second derivatives are bounded and then unify corresponding continuous and discrete versions. We also point out some particular perturbed integral inequalities on time scales for functions whose second derivatives are bounded as special cases.
New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals  [PDF]
Erhan Set
Mathematics , 2011, DOI: 10.1016/j.camwa.2011.12.023
Abstract: New identity similar to an identity of [13] for fractional integrals have been defined. Then making use of this identity, some new Ostrowski type inequalities for Riemann-Liouville fractional integral have been developed. Our results have some relationships with the results of Alomari et. al., proved in [13] [published in. Appl. Math. Lett. 23 (2010) 1071-1076] and the analysis used in the proofs is simple.
Page 1 /100
Display every page Item


Home
Copyright © 2008-2017 Open Access Library. All rights reserved.